what is this pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nefferdun
Veteran Member


Date Joined Feb 2008
Total Posts : 900
   Posted 3/20/2009 6:58 AM (GMT -7)   
I was given levequin for bartonella and three weeks into treatment started amoxicillin. about 2 weeks after starting the amoxi, my arm and back began to hurt. I have had the same pain in the past before I was diagnosed so I thought it was a herx. I talked to the LLMD about it and he also thought it was a herx connected to the amoxi. It hurts in the muscle and also the elbow joint. But after a week, I had a very painful snap in the top of my arm when I tried to lift it and that scarred me so I quit the levaquin, which can cause tendonititis. The pain continued when I tried to use my arm so I also quit amoxi which was also irritating my mouth - stinging and burning. To have some kind of treatment support until the LLMD could give me something else, I started HH capsules and Samento. This morning I woke up feeling ok although my arm was stiff when I moved it. I took 20 drop of Samento (was taking 12) and the HH capsules. Within an hour, I am in pretty bad pain, not just my arm but also my wrists and lower legs. Is this a herx or what? I am not sure what to do. The doctor has not responded yet. My typical herx symptoms are muscle twitching which I have almost nothing of. I am having a hot flash at night and some urethra irritation. My sleep is great. My brain is clearer than before levequin and I still feel motivated, just worried if this is not a herx and I have tendonititis from the levaquin - how to calm it down?

georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 3/20/2009 7:04 AM (GMT -7)   
I had alot of pain from 2 weeks of levaquin. The tendon pain from it did eventually go away. Maybe just give it some time. Hot baths with epsom salts help me alot when i'm in alot of pain.
I hope you feel better soon.

nefferdun
Veteran Member


Date Joined Feb 2008
Total Posts : 900
   Posted 3/20/2009 8:06 AM (GMT -7)   
An hour after my post, I am not throbbing. It just hurts when I move it. I hope it will calm down and go away on it's own. I would sure hate to damage myself with a drug and wind up in more pain than before I started!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 3:39 AM (GMT -7)
There are a total of 2,904,304 posts in 318,743 threads.
View Active Threads


Who's Online
This forum has 158131 registered members. Please welcome our newest member, suzen.
251 Guest(s), 6 Registered Member(s) are currently online.  Details
LymeSick 🌟, Luna1969, SuperBlanks, TanyainJoburg, Szabo246, An38